# SDR UALA2010112904365

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 60,639 hours, 22,306 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 1400 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1400 BUTT SPLICE STRAP IS CORRODED BTWN STR 27L-STR 28L.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION OF BUTT SPLICE STRAP, (CIRCUMFERENTIAL SKIN SPLICE), AND FABRICATED AND INSTALLED A DOUBLER AND FILLER REPAIR PER PEMCO EA PD57-53 -064 AND UAL EVA 80344 ON NON ROUTINE 2358N00239. PER UAL EVA  80344, A NEW FAA 8100-9 MUST BE ISSUED AND DTA INCORPORATED INTO THE AIRPLANE 085625 MAINTENANCE PROGRAM WITHIN 24 MONTHS FROM 23NOV10.  THE AIRPLANE WILL BECOME UNAIRWORTHY UNLESS A NEW FAA 8100-9 IS ISSUED ON OR BEFORE 23NOV12, REF EG DTA LOG 10-123.
